NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"I took a contraceptive few hours to my period, It's more than 5 days and am still bleeding, am I ok"

    User Avatar
    A 27 years year old female asked:
    3 years ago
    I took a contraceptive few hours to my period, It's more than 5 days and am still bleeding, am I ok
    Dr. Kangpe H answered:
    3 years ago
    Can I ask why you took the contraceptive close to your period and what contraceptive pill did you take? This would be helpful in providing you advise.
    Doctors avatar
    User Avatar
    A 27 years year old female asked:
    3 years ago
    I had sex few hours to my period I was scared I will get pregnant so I took postinor 2 so the bleeding continued after the fourth day but it is slight am still seeing slight blood that won't stop.
    Dr. Kangpe H answered:
    3 years ago
    This is not usual, your period shouldn't last this long. Please do not take this lightly, I would advice you to see a gynaecologist for full examination, assessment, testing and treatment.
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app